Alert archive / Kentucky / Wind Advisories in 2020

Wind Advisory 4, NWS Paducah, KY

November 14, 20204 states

NWS Paducah, KY issued this wind advisory at Nov 14, 2020, 3:16 AM CST for 4 states. It took effect at Nov 15, 2020, 12:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2020, 3:16 AM CST (09:16 UTC)
In effect from
Nov 15, 2020, 12:00 AM CST
Expired
Nov 15, 2020, 6:00 PM CST
In force
18 hr
Issued by
NWS Paducah, KY
All 50 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Mississippi County, MO, New Madrid County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 61 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1780 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

418 
WWUS73 KPAH 140916
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
316 AM CST Sat Nov 14 2020

ILZ075>078-080>083-086-087-091-INZ081-082-085>088-KYZ010-013>022-
142100-
/O.NEW.KPAH.WI.Y.0004.201115T0600Z-201116T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Saline-Gallatin-Hardin-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Crittenden-Caldwell-Union KY-Webster-Hopkins-
Christian-Henderson-Daviess-McLean-Muhlenberg-Todd-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Harrisburg, Shawneetown, Elizabethtown, Fort Branch, Petersburg, 
Poseyville, Evansville, Boonville, Rockport, Marion, Princeton, 
Morganfield, Dixon, Madisonville, Hopkinsville, Henderson, 
Owensboro, Calhoun, Greenville, and Elkton
316 AM CST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
SUNDAY...

The National Weather Service in Paducah has issued a Wind
Advisory, which is in effect from midnight tonight to 6 PM CST
Sunday. 

* TIMING...After midnight tonight into early Sunday evening.

* WINDS...South to southwest winds of 20 to 30 mph overnight
  tonight eventually becoming westerly with gusts up to 45 mph 
  expected.

* IMPACTS...Gusty winds could blow around loose and unsecured
  objects. Tree limbs could be blown down and a few power outages
  could occur.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory is issued when sustained winds are expected to
reach 30 mph or greater for longer than one hour...or wind gusts
are expected to reach 40 mph for any duration.

&&

$$
6 follow-up statements
506 
WWUS73 KPAH 142115
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
315 PM CST Sat Nov 14 2020

...Strong winds expected Sunday across southeast Illinois, 
southwest Indiana, and the Kentucky Pennyrile...

ILZ075>078-080>083-086-087-091-INZ081-082-085>088-KYZ010-013>022-
151000-
/O.CON.KPAH.WI.Y.0004.201115T0600Z-201116T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Saline-Gallatin-Hardin-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Crittenden-Caldwell-Union KY-Webster-Hopkins-
Christian-Henderson-Daviess-McLean-Muhlenberg-Todd-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Harrisburg, Shawneetown, Elizabethtown, Fort Branch, Petersburg, 
Poseyville, Evansville, Boonville, Rockport, Marion, Princeton, 
Morganfield, Dixon, Madisonville, Hopkinsville, Henderson, 
Owensboro, Calhoun, Greenville, and Elkton
315 PM CST Sat Nov 14 2020

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SUNDAY...

* TIMING...After midnight tonight into early Sunday evening.

* LOCATION...Portions of southeast Illinois, southwest Indiana,
  and the Pennyrile region of western Kentucky. 

* WINDS...South to southwest winds of 20 to 30 mph overnight 
  tonight eventually becoming westerly with gusts up to 45 mph 
  expected. 

* IMPACTS...Gusty winds could blow around loose and unsecured 
  objects. Tree limbs could be blown down and a few power 
  outages could occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory is issued when sustained winds are expected to
reach 30 mph or greater for longer than one hour...or wind gusts
are expected to reach 40 mph for any duration.

&&

$$

Snyder
944 
WWUS73 KPAH 150303
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
903 PM CST Sat Nov 14 2020

...Strong winds expected tonight and Sunday across southeast 
Illinois, southwest Indiana, west Kentucky, and southeast 
Missouri...

ILZ084-085-088>090-092>094-KYZ001>009-011-012-MOZ111-112-114-
151100-
/O.EXA.KPAH.WI.Y.0004.201115T0600Z-201116T0000Z/
Jackson-Williamson-Union-Johnson-Pope-Alexander-Pulaski-Massac-
Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-Livingston-
Marshall-Calloway-Lyon-Trigg-Scott-Mississippi-New Madrid-
Including the cities of Carbondale, Murphysboro, Herrin, 
Jonesboro, Vienna, Golconda, Cairo, Mound City, Metropolis, 
Hickman, Clinton, Bardwell, Wickliffe, Paducah, Mayfield, 
Smithland, Benton, Murray, Eddyville, Cadiz, Sikeston, 
Charleston, and New Madrid
903 PM CST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
SUNDAY...

The National Weather Service in Paducah has issued a Wind
Advisory, which is in effect from midnight tonight to 6 PM CST
Sunday. 

* TIMING...After midnight tonight into early Sunday evening.

* LOCATION...All of southern Illinois and west Kentucky, as well
  as portions of southeast Missouri. 

* WINDS...South to southwest winds of 20 to 30 mph overnight 
  tonight eventually becoming westerly with gusts up to 45 mph 
  expected. 

* IMPACTS...Gusty winds could blow around loose and unsecured 
  objects. Tree limbs could be blown down and a few power 
  outages could occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory is issued when sustained winds are expected to
reach 30 mph or greater for longer than one hour...or wind gusts
are expected to reach 40 mph for any duration.

&&

$$

ILZ075>078-080>083-086-087-091-INZ081-082-085>088-KYZ010-013>022-
151100-
/O.CON.KPAH.WI.Y.0004.201115T0600Z-201116T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Saline-Gallatin-Hardin-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Crittenden-Caldwell-Union KY-Webster-Hopkins-
Christian-Henderson-Daviess-McLean-Muhlenberg-Todd-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Harrisburg, Shawneetown, Elizabethtown, Fort Branch, Petersburg, 
Poseyville, Evansville, Boonville, Rockport, Marion, Princeton, 
Morganfield, Dixon, Madisonville, Hopkinsville, Henderson, 
Owensboro, Calhoun, Greenville, and Elkton
903 PM CST Sat Nov 14 2020

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST SUNDAY...

* TIMING...After midnight tonight into early Sunday evening.

* LOCATION...All of southern Illinois, southwest Indiana, and west 
  Kentucky. 

* WINDS...South to southwest winds of 20 to 30 mph overnight 
  tonight eventually becoming westerly with gusts up to 45 mph 
  expected. 

* IMPACTS...Gusty winds could blow around loose and unsecured 
  objects. Tree limbs could be blown down and a few power 
  outages could occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory is issued when sustained winds are expected to
reach 30 mph or greater for longer than one hour...or wind gusts
are expected to reach 40 mph for any duration.

&&

$$

DRS/DWS
082 
WWUS73 KPAH 151030
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
430 AM CST Sun Nov 15 2020

...Strong winds expected today across southern Illinois, 
southwest Indiana, west Kentucky, and parts of southeast 
Missouri...

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ111-112-114-
160000-
/O.CON.KPAH.WI.Y.0004.000000T0000Z-201116T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Scott-Mississippi-New Madrid-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, Mound City, 
Metropolis, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Morganfield, Dixon, Madisonville, Hopkinsville,
Henderson, Owensboro, Calhoun, Greenville, Elkton, Sikeston, 
Charleston, and New Madrid
430 AM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...Today into early this evening.

* LOCATION...All of southern Illinois, southwest Indiana and west
  Kentucky, as well as portions of southeast Missouri. 

* WINDS...Winds will become westerly 20 to 25 mph this morning with
  gusts up to 45 mph expected. 

* IMPACTS...Gusty winds could blow around loose and unsecured 
  objects. Tree limbs could be blown down and a few power 
  outages could occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory is issued when sustained winds are expected to
reach 30 mph or greater for longer than one hour...or wind gusts
are expected to reach 40 mph for any duration.

&&

$$
084 
WWUS73 KPAH 151808
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
1208 PM CST Sun Nov 15 2020

ILZ080-084-085-088>094-KYZ001>013-MOZ111-112-114-151915-
/O.CAN.KPAH.WI.Y.0004.000000T0000Z-201116T0000Z/
Perry IL-Jackson-Williamson-Union-Johnson-Pope-Hardin-Alexander-
Pulaski-Massac-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-Scott-
Mississippi-New Madrid-
Including the cities of Pinckneyville, Carbondale, Murphysboro, 
Herrin, Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, 
Mound City, Metropolis, Hickman, Clinton, Bardwell, Wickliffe, 
Paducah, Mayfield, Smithland, Benton, Murray, Marion, Eddyville, 
Cadiz, Princeton, Sikeston, Charleston, and New Madrid
1208 PM CST Sun Nov 15 2020

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Paducah has canceled the Wind 
Advisory for parts of southeast Missouri, southwest Illinois, and
areas of western Kentucky along and west of Lake Barkley and
Kentucky Lake. 

Wind gusts have fallen below Wind Advisory levels, so the Advisory
has been canceled early. Wind gusts up to 30 to 35 mph are 
possible through the rest of the afternoon. 

$$

ILZ075>078-081>083-086-087-INZ081-082-085>088-KYZ014>022-160000-
/O.CON.KPAH.WI.Y.0004.000000T0000Z-201116T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Franklin-Hamilton-White-Saline-
Gallatin-Gibson-Pike-Posey-Vanderburgh-Warrick-Spencer-Union KY-
Webster-Hopkins-Christian-Henderson-Daviess-McLean-Muhlenberg-
Todd-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, West Frankfort, McLeansboro, Carmi, Harrisburg, 
Shawneetown, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Morganfield, Dixon, Madisonville, 
Hopkinsville, Henderson, Owensboro, Calhoun, Greenville, 
and Elkton
1208 PM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...Now through early this evening.

* LOCATION...Parts of southeast Illinois, southwest Indiana, and
  the Pennyrile area of western Kentucky. 

* WINDS...Westerly winds sustained at 20 to 25 mph with gusts up
  to 45 mph expected. 

* IMPACTS...Gusty winds could blow around loose and unsecured 
  objects. Tree limbs could be blown down and a few power 
  outages could occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory is issued when sustained winds are expected to
reach 30 mph or greater for longer than one hour...or wind gusts
are expected to reach 40 mph for any duration.

&&

$$

Snyder
672 
WWUS73 KPAH 152033
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
233 PM CST Sun Nov 15 2020


ILZ075>078-081>083-086-087-KYZ014>017-021-022-152145-
/O.CAN.KPAH.WI.Y.0004.000000T0000Z-201116T0000Z/
Jefferson-Wayne IL-Edwards-Wabash-Franklin-Hamilton-White-Saline-
Gallatin-Union KY-Webster-Hopkins-Christian-Muhlenberg-Todd-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, West Frankfort, McLeansboro, Carmi, Harrisburg, 
Shawneetown, Morganfield, Dixon, Madisonville, Hopkinsville, 
Greenville, and Elkton
233 PM CST Sun Nov 15 2020

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Paducah has cancelled the Wind
Advisory. 

Winds have fallen below Wind Advisory levels. Therefore, the
advisory has been canceled early. 

$$

INZ081-082-085>088-KYZ018>020-160000-
/O.CON.KPAH.WI.Y.0004.000000T0000Z-201116T0000Z/
Gibson-Pike-Posey-Vanderburgh-Warrick-Spencer-Henderson-Daviess-
McLean-
Including the cities of Fort Branch, Petersburg, Poseyville, 
Evansville, Boonville, Rockport, Henderson, Owensboro, 
and Calhoun
233 PM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...Now through early this evening.

* LOCATION...Southwest Indiana and Northwest Kentucky. 

* WINDS...Westerly winds sustained at 20 to 25 mph with gusts up 
  to 45 mph expected. 

* IMPACTS...Gusty winds could blow around loose and unsecured 
  objects. Tree limbs could be blown down and a few power 
  outages could occur. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory is issued when sustained winds are expected to
reach 30 mph or greater for longer than one hour...or wind gusts
are expected to reach 40 mph for any duration.

&&

$$

Snyder
317 
WWUS73 KPAH 152353
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
553 PM CST Sun Nov 15 2020

INZ081-082-085>088-KYZ018>020-160100-
/O.EXP.KPAH.WI.Y.0004.000000T0000Z-201116T0000Z/
Gibson-Pike-Posey-Vanderburgh-Warrick-Spencer-Henderson-Daviess-
McLean-
Including the cities of Fort Branch, Petersburg, Poseyville, 
Evansville, Boonville, Rockport, Henderson, Owensboro, 
and Calhoun
553 PM CST Sun Nov 15 2020

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

The strong winds have diminished, therefore the Wind Advisory will
be allowed to expire as scheduled at 6 PM.

$$

DRS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Nov 14, 2:57 AM CST, 19 minutes earlier.

Area forecast discussion, Nov 14, 2:57 AM CST, 19 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
257 AM CST Sat Nov 14 2020

.SHORT TERM...(Today through Sunday)
Issued at 256 AM CST Sat Nov 14 2020

It will be an active 24 to 36 hour period coming up. WAA showers
and a few thunderstorms ongoing at the time of this writing over
parts of southeast MO. This activity will continue to spread
northeast across southern IL and parts of west KY as we head
through the rest of the early morning hours (thru 12z). There was
some initial concern that up near the interstate 64 we could be
dealing with some freezing drizzle/rain near Mt. Vernon/Fairfield.
However, it looks like temperatures have risen above freezing
now. After 12Z, the bulk of the rain should be confined to parts
of southern IL, southwest IN and west KY, mainly northeast of a
Paducah to Murray line. As we head into the early afternoon hours,
much of the activity should have lifted north so a good deal of
the area should be dry.

At this point in the day, we should be in the warm sector with
temperatures rising into the 60s as winds increase and become more
southerly with time, especially into tonight. While we could see a
few showers redevelop over the area late this afternoon into early
this evening, our next round of weather should arrive later on this
evening and overnight. A cold front will approach the area and
impact southeast MO and southwest IL late this evening and move
across the area from west to east during the overnight hours.
Expecting more showers and some thunderstorms associated with this
FROPA.

As the upper trough associated with this front progresses eastward,
winds throughout the column increase substantially during the late
evening and into the overnight hours. The increase of low level
winds will aid in bringing 55 to 60 degree dewpoints into the area
ahead of the front this evening and overnight. Given the degree of
instability that is forecast, getting concerned about the prospects
of severe weather including tornadoes, given the high shear profiles
that appear to develop, along with the surge in low level moisture.
SPC has places parts of southeast MO in a marginal with the
slight not too far off to our west. Could see severe chances
possibly being expanded with time. Will be watching this closely.

Even without the severe weather prospects, we will still see gusty
south winds develop tonight and then switch to the west with the
FROPA. Given the very strong winds aloft, we could see gusts upwards
to 40 to 45 mph that could begin late this evening and into the
overnight hours. Looking at the latest bufkit data, better
chances of strong gusty winds will occur during the day on Sunday,
as we mix up fairly high and tap into those stronger winds aloft.
Collaboration with surrounding offices has resulted hoisting a
wind advisory for that period of time mainly for parts of southern
IL, southwest IN and the Pennyrile region of west KY. This may
need to be expanded in area with future forecasts.

.LONG TERM...(Sunday night through Friday)
Issued at 256 AM CST Sat Nov 14 2020

The long term continues to look fairly uneventful with a mainly dry
forecast through much of the week. High pressure will slip south of
the region on Monday. Southwest winds north of the high and ahead of
an approaching cold front should aid temperatures into the lower 60s
by afternoon. After a cold frontal passage Monday night, slightly
cooler conditions are expected on Tuesday as highs drop back into
the 50s.

However, a pattern change is in the works by mid week as an upper
level ridge builds east from the Plains and southerly flow develops
on the back side of departing surface high pressure. This will
result in a surge in temperatures to readings well above normal
during the middle to latter half of the week. In fact, highs by
Thursday and Friday are projected to reach the middle to upper 60s,
and a few 70 degree readings certainly cannot be ruled out either
day.

The surge in temperatures will eventually lead to our next chance of
precipitation as the next frontal system approaches. Some models
hold off until next weekend, while others suggest the chance of rain
could enter the picture as early as Friday. So while the current
forecast is dry for Friday, that may change as the week
progresses.

&&

.AVIATION...
Issued at 256 AM CST Sat Nov 14 2020

Not much change to the forecast. Rain will spread east across
southeast Missouri overnight and then lift northeast through the
morning. Still mostly expecting VFR conditions with some
possibility of a brief MVFR condition at KMVN in the morning.

Mid-level ceilings and dry conditions will be the norm for the
afternoon, then scattered showers will begin developing near
sunset with the best concentration again over southeast Missouri
and southern Illinois. The most intense showers will be closest to
the cold front generally after 03Z at KCGI and KMVN.

Winds will veer to south by evening, and will increase
substantially ahead of the cold front in the mid to late evening,
as a very strong low-level jet (60kts) develops. The strongest
wind gusts will be in excess of 25kts at KMVN. LLWS will be a
concern where winds are not as gusty.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory from midnight tonight to 6 PM CST Sunday for
     ILZ075>078-080>083-086-087-091.

MO...None.
IN...Wind Advisory from midnight tonight to 6 PM CST Sunday for
     INZ081-082-085>088.

KY...Wind Advisory from midnight tonight to 6 PM CST Sunday for
     KYZ010-013>022.

&&

SHORT TERM...CW
LONG TERM...RJP
AVIATION...DRS
Hazardous weather outlook, Nov 13, 5:03 AM CST, 22 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
503 AM CST Fri Nov 13 2020

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-141115-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
503 AM CST Fri Nov 13 2020

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated to scattered thunderstorms are possible late Saturday
afternoon into Saturday night. A strong storm cannot be ruled out
in southeast Missouri.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 1:25 PM CSTAreal Flood AdvisoryPAHPerry3 hr

Nearby

Wind Advisories in Kentucky, 2020Wind Advisories in Illinois, 2020Wind Advisories in Indiana, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.